Wednesday, October 9, 2013
Well, it's been a while since my last post. I guess i've been superstitious about posting. I have been doing fairly ok after my cyclo taper dose ended 2 months ago and didn't want to write about the subject, I was just hoping that I didn't get any worse. Well, I've gotten worse. They say first in, last out with steroid usage, and I hope it's true. I used steroid creams on my face for over 20 years, and my face is now the worst part of my symptoms. I still have slight rashes on my torso, and hands, but my face just sucks right now. I am red, flaking, and oozing almost 24/7. For some reason the oozing is keeping me up at night a lot. I toss and turn all night, then I wake up exhausted. I take 1-2 showers a day, and usually feel better for a few hours after the shower. I'm using advanced healing ointment which is 41% petrolatum. It's not as thick as regular petroleum jelly, and I can tolerate more on my face. I've also been using aveeno eczema relief on my face to help. Coconut oil on my body. Not sure why, but folliculitis seems to be another symptom of tsw for me if I decide to drink alcohol. It just makes the tsw and itching worse. Minocycline periodically has done a real good job of helping me with that. I haven't been reading other people's tsw blogs in a while, but I probably will soon, just to see how long this oozing thing is supposed to last. I've been dealing with some pretty bad skin problems since 2009 (off and on depending on the immunosuppressant I was on), and I'm just tired. Im in my early 30's and am starting to get some white hairs. I may decide to take off work soon even though I don't want to. Ugh.